# SDR SWIA200516046

- Difficulty date: December 26, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 3,737 hours, 3,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MOST OVERHEAD EMERGENCY FLOOD LIGHT OUT.  RELAMPED AFT MOST OVERHEAD EMERGENCY CABIN FLOODLIGHT.  OPERATIONAL CHECK GOOD.
